News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Effexor Questions


 spacejam - Thu Jun 19, 2008 3:43 pm

I stopped taking 40mg of Paxil cold turkey for 7 days. I have been taking 37.5 mg of Effexor for 5 days ( after the original 7days were done ).Is there anything I can do about the dizziness and the nausea? Does it go away eventually? I am about to start taking 75mg mg Effexor in a couple of days. Is this going to get worse?
 Dr. E. Seigle - Mon Jul 21, 2008 6:14 pm

Dear spacejam,

Some time has gone by since you made your posting. How is it going with the Effexor? Do you have any questions now? Is it helping you to feel better. If and when you go off of the Effexor, know that this must be tapered very gradually, over a period of one to two months, or else you can feel quite sick.

good luck! -E. Seigle MD

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here